# SDR FDEA2019100312390

- Difficulty date: October 1, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7324508
- Condition: Corroded
- Location: Bs 785-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 795  - 849, RBL 107.25  SEAT TRACK WAS FOUND CORRODED.  THE CORROSION WAS FOUND TO EXCEED LIMITS IAW SRM 53-00-52-1A,  FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK WAS REPLACEED FROM BS 869 TO EXISTING SPLICE AT BS 765 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
